MathSciNet Relay Station
MathSciNet bibliographic data
MR1451811 (98j:47008) 47A15 (46J15 47B38)
Ji, Guoxing; Ohwada, Tomoyoshi; Saito, Kichi-Suke Certain invariant subspace structure of $L\sp 2(\bold T\sp 2)$. Proc. Amer. Math. Soc. 126 (1998), no. 8, 2361–2368.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement